# SDR C2XA02IA002

- Difficulty date: January 5, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 3631101007
- Part serial: 0571
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 3998 IN FLIGHT AFTER DEPARTURE A LANDING GEAR AURAL WARNING INDICATION CONTINUALLY SOUNDING.  RECYCLED THE GEAR AND CONTINUED TO GET THE AURAL WARNING.  RETURNED TO IAH WITHOUT INCIDENT.  IAH-  MAINTENANCE REMOVED AND REPLACED THE FLAP SELECTOR LEVER, PERFORMED A OPERATIONAL CHECK AND NO DEFECTS NOTED.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
